# SDR VNAA2023112111101

- Difficulty date: November 19, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N606NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15468
- Aircraft time: 9,071 hours, 7,961 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Condition: Unknown
- Location: Brake Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE OVERHEAT WARNING IN FLIGHT RAN QRC/QRH RHIB FLUCTUATING WITH GEAR UP AND DOWN / REMOVED AND REPLACED R/H I/B BRAKE TEMP SENSOR IAW CRJ 900 AMM 32-46-01-000/400-801-A01-PSA. OPS CHECK GOOD.
